Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Postinor causes irregular menstrual

Premium Questions

Dr. Soumen Patra MD

afterwhich I took postinor2 for extra precautions. My period came as at when due, precisely on the 25th. 2 days after my period, on the 1st of may precisely,I had sex. Again with condoms n still took...

Dr. Vjollce Mbiarra MD

to be pregnant or is it postinor that is causing my delayed period? ... because my cycle is 28 days and is very regular. I had unprotected sex on December 27 and took postinor 2 ...

Dr.   Jacqueline Brown MD

I recently took postinor2 twice earlier this month and I saw my period but after about a week my breasts began to feel sore and painful...Please what can be the cause? ...

Dr. Manisha Jain MD

Hi,i had sex on 11th Nov and took postinor the day after. My menstrual normally on 26th every month but until today which is already 9th Dec , still none. Am I pregnant? If I pregnant, it should be how old ...

Dr. Vjollce Mbiarra MD

immediately drank salt and water then drink Postinor 2 around 8am the same day and at about 2.30 the same day I took the second pill now am experiencing some abdominal pains like menstrual cramps what could ...

Public Forum Discussions

Dr.  Rafiqullah Khan MD

hi, pls i took postinor 2 twice last month. am supposed to have seen my period five days ago but have not. did pregnancy test it was negative. can this be the effect of the drug? can it cause ...

Dr. Radha Narayanan MD

and i took Postinor 2 on Sunday. Now my periods started on 5th April, instead of 15th April, 2011 when I was expecting the same. Could this have been caused by the pills ...

Dr. Praveen Patil MD

should postinor 2 be taken twice a week? What can be the cause of abdominal pain just after an irregular menstrual circle or blood discharge that was preceded by double dossage of...

Dr. Bhagyesh V. Patel MD

I I usually had irregular periods. Like periods lasting the least 2 days or the most 2 weeks. Now I had sex. And took an emergency contraceptive pill. Postinor 2. And now I am having extremely heavy ...

Dr. Naira Jahangir MD

I had unprotected sex and i took Postinor2 on 12th and 13th April. One pill after the 12hour. Currently,my menses have been delayed for 8days and i took the pregnancy test kit. It shows negative result ...

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Pregnancy, miscarriage, ectopic pregnancy , vesicular mole, stress, weight gain, late nights, erratic eating, smoking, drinking, hormonal medications, change in diet or altitude.

Dr.  Nishad BN MD

Hi Breast tenderness is a side effect of postinor. If you are having it regularly might have to discontinue after consulting your doctor.Hope this may help you thanks

Dr. Ashwin Bhandari MD

There are no studies suggesting high sexual libido after taking postinor tablets.